Yuming Chen
Yuming Chen
Professor of Mathematics, Wilfrid Laurier University
Verified email at wlu.ca
Title
Cited by
Cited by
Year
The existence of mild solutions for impulsive fractional partial differential equations
XB Shu, Y Lai, Y Chen
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 2003-2011, 2011
2012011
Periodic solutions of a single species discrete population model with periodic harvest/stock
RY Zhang, ZC Wang, Y Chen, J Wu
Computers & Mathematics with Applications 39 (1-2), 77-90, 2000
1362000
Stable periodic solution of a discrete periodic Lotka–Volterra competition system
Y Chen, Z Zhou
Journal of Mathematical Analysis and Applications 277 (1), 358-366, 2003
1232003
Global stability of neural networks with distributed delays
Y Chen
Neural Networks 15 (7), 867-871, 2002
1122002
Multiple periodic solutions of delayed predator–prey systems with type IV functional responses
Y Chen
Nonlinear Analysis: Real World Applications 5 (1), 45-53, 2004
1032004
Homoclinic solutions in periodic difference equations with saturable nonlinearity
Z Zhou, JS Yu, YM Chen
Science China Mathematics 54 (1), 83-93, 2011
982011
Two-parameter bifurcations in a network of two neurons with multiple delays
S Guo, Y Chen, J Wu
Journal of Differential Equations 244 (2), 444-486, 2008
872008
Global asymptotic stability of delayed Cohen-Grossberg neural networks
Y Chen
IEEE Transactions on Circuits and Systems I: Regular Papers 53 (2), 351-357, 2006
782006
Periodic solutions of delayed periodic Nicholson’s blowflies models
Y Chen
Can. Appl. Math. Q. 11 (1), 23-28, 2003
722003
Multiple periodic solutions of an impulsive predator–prey model with Holling-type IV functional response
Q Wang, B Dai, Y Chen
Mathematical and Computer Modelling 49 (9-10), 1829-1836, 2009
692009
Existence and attraction of a phase-locked oscillation in a delayed network of two neurons
Y Chen, J Wu
Differential and Integral Equations 14 (10), 1181-1236, 2001
652001
Slowly oscillating periodic solutions for a delayed frustrated network of two neurons
Y Chen, J Wu
Journal of Mathematical Analysis and Applications 259 (1), 188-208, 2001
632001
Minimal instability and unstable set of a phase-locked periodic orbit in a delayed neural network
Y Chen, J Wu
Physica D: Nonlinear Phenomena 134 (2), 185-199, 1999
631999
Connecting orbits from synchronous periodic solutions to phase-locked periodic solutions in a delay differential system
Y Chen, J Wu, T Krisztin
Journal of Differential Equations 163 (1), 130-173, 2000
552000
A delayed HIV-1 model with virus waning term
B Li, Y Chen, X Lu, S Liu
Mathematical Biosciences & Engineering 13 (1), 135, 2016
532016
Unimodal dynamical systems: Comparison principles, spreading speeds and travelling waves
T Yi, Y Chen, J Wu
Journal of Differential Equations 254 (8), 3538-3572, 2013
502013
Global analysis of an SIR epidemic model with infection age and saturated incidence
Y Chen, S Zou, J Yang
Nonlinear Analysis: Real World Applications 30, 16-31, 2016
462016
On the existence of gap solitons in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity
Z Zhou, J Yu, Y Chen
Nonlinearity 23 (7), 1727, 2010
462010
Periodic solutions of a delayed, periodic logistic equation
Y Chen
Applied Mathematics Letters 16 (7), 1047-1051, 2003
462003
The global stability of an SIRS model with infection age
Y Chen, J Yang, F Zhang
Math. Biosci. Eng 11 (3), 449-469, 2014
432014
The system can't perform the operation now. Try again later.
Articles 1–20